|

Selçuk Journal
of
Applied Mathematics
Summer-Autumn, 2002
Volume 3
Number 2
Research Center
of
Applied Mathematics
|
|
SJAM
Summer-Autumn 2002, Volume 3 - Number 2
|
|
On properties of a class of matrix differential operators in Rn* |
|
Gennadii Demidenko |
|
Sobolev Institute of Mathematics, SB RAS,
Pr. Koptyuga 4, 630090 Novosibirsk, Russia
email :
demidenk@math.nsc.ru ;
Received: August
01, 2002
|
|
Summary
In the paper we consider a class of matrix quasi-elliptic operators
in $R^n$. We establish isomorphic properties of these operators in
special weighted Sobolev spaces $W^l_{p,\sigma}(R^n)$. From our
results a theorem on isomorphism for the Navier-Stokes operator
follows. |
|
|
|
Key
words
matrix quasi-elliptic operators, the Navier-Stokes operator,
isomorphism, weighted Sobolev spaces.
|
|
2000 Mathematics Subject Classification :
35A30, 35J45, 35Q30
*
The research was supported in part by the Russian
Foundation for Basic Research (No. 01-01-00609).
|
|
Article
in PS format (191 Kb) |
Article
in ZIP format (73.4 Kb) |
|